# SDR P5CA9500600

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Torn
- Location: Bs 1660-1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR IN FLOOR SKIN BETWEEN BS 1660 AND 1680 LBL 25.  MANUFACTURED NEW PART PER BOEING SRM 51-40-02.
